# SDR SWIA202265613

- Difficulty date: April 27, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,520 hours, 37,987 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT SPLICE ANGLE AT STRG3L JUST AFT OF FS.280.     (C-CHECK RO 5/16/2022)    REPLACED SPLICE ANGLE P/N 600-31057-19 AT STGR 3L AFT OF FS280.00. REF DWG# 600-31057 REV P, CRJ-200 SRM 51-42-06, AND CRJ-200 SRM 51-42-21. PRESSURE LEAK CHECK IS SATISFACTORY. COMPLIED WITH TASK CARD 51-900-1003-SKY.
